# SDR ASOA201000390

- Difficulty date: March 15, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 16,463 hours, 14,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT TRACK FROM FS 394 TO FS 409+128 IS CORRODED.  R & R RT FLOOR SEAT TRACK FROM FS 394 TO FS 409+128 IAW AMM 53-01-11-000-802 & AMM 53-01-11-400-802.
